Vector-valued optimal Lipschitz extensions
Article first published online: 28 SEP 2011
Copyright © 2011 Wiley Periodicals, Inc.
Communications on Pure and Applied Mathematics
Volume 65, Issue 1, pages 128–154, January 2012
How to Cite
Sheffield, S. and Smart, C. K. (2012), Vector-valued optimal Lipschitz extensions. Comm. Pure Appl. Math., 65: 128–154. doi: 10.1002/cpa.20391
- Issue published online: 18 OCT 2011
- Article first published online: 28 SEP 2011
- Manuscript Received: OCT 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!